# SDR UIEA2023110200935

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-86N
- Aircraft serial: 32742
- Aircraft time: 52,138 hours, 25,672 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE FLAP TRANSIT LIGHT ILLUMINATED ON FINAL.( TROUBLESHOT PER FIM 27-88 TASK 814 AND FOUND LH #3 FLAP PROX SENSOR FAILED. REMOVED AND REPLACED L/H #3 FLAP EXTEND PROX SENSOR IAW B 737 AMM 27-88-11. OPS CHECK GOOD AT THIS TIME. FOUND F3 PROX EXTEND CODE 27-81221 ON FSEU. )
